# SDR AALA20021695

- Difficulty date: November 25, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 32B INOPERATIVE.  REPAIRED FEMALE CONNECTOR AT SIDEWALL PANEL AT SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
